# SDR SWIA202265849

- Difficulty date: April 6, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH PRESSURE FLOOR SILL HAS SPOTS OF CORROSION AT LBL36  AND APPOX. FS. 484.00 (MARKED).     (C-CHECK RO 6/1/2022)    REMOVED CORROSION ON LH PRESSURE FLOOR SILL FROM 2 SPOTS AT LBL36 AND APPOX. FS. 484.00 REF CRJ200 SRM 51-21-06. EVALUATED AND FOUND TO BE WITH LIMITS REF REO 601R-53-41-3030 REV -- DATED 2022-04-19 (ALL STEPS COMPLIED WITH) AND REO 601R-53-41-666 REV C DATED 2012-11-06. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
